# SDR AALA202103189006

- Difficulty date: March 17, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253N
- Aircraft serial: 8780
- Aircraft time: 4,151 hours, 1,269 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR DAMPER PRESSURE IN YELLOW BAND. SERVICED R3 DOOR DAMPER PRESSURE IAW AMM 52-22-00.
